# SDR ASOA201000909

- Difficulty date: June 10, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 15,505 hours, 13,738 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED IN PREVIOUS REPAIR.   COMPLIED WITH EC/TC REO 601R-52-11-513 IAW REO 601R-52-11-513.
